The solution of word equations with three unknowns
Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1023-1025
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_5_a9,
author = {Yu. I. Khmelevskii},
title = {The solution of word equations with three unknowns},
journal = {Doklady Akademii Nauk},
pages = {1023--1025},
year = {1967},
volume = {177},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a9/}
}
Yu. I. Khmelevskii. The solution of word equations with three unknowns. Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1023-1025. http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a9/